# SDR UPS202895

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5754 · Leading Edge Devices
- Part: K-Flap
- Condition: Corroded
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON THE NR 3 K-FLAP OUTBOARD HINGE LUG UPPER AND LOWER BOLTS ON OUTBOARD SIDE.  MAINTENANCE REMOVED AND REPLACED THE K-FLAP IAW SRM 57-50-01, OHM 57-51-21 AND MM 27-81-01.
